Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
CodeBlue

Does Retin-A Help With Hyperpigmentation

I've been on tretinoin 0.1% + minocycline 200 mg a day for about 6 weeks. ALL my acne pretty much cleared up, with some new whiteheads here and there. When I glide over my face in the shower, the surface is very smooth and I'm happy with the progress. However, it leaves me with a bunch of hyperpigmented areas (kind of like this picture http://twacha.org/images/l9.jpg). Does retin-a help reduce these red spots? And if so how long should I expect it to work???? Thanks!!!!!!!

Share this post


Link to post
Share on other sites

I feel you. But most of the darker marks are red marks that will surely go away but it takes time. Just keep using retin a religiously 2-3x a week and use sunscreen and eat the healthiest you can eat and you'll see results.

Share this post


Link to post
Share on other sites

I've been on tretinoin 0.1% + minocycline 200 mg a day for about 6 weeks. ALL my acne pretty much cleared up, with some new whiteheads here and there. When I glide over my face in the shower, the surface is very smooth and I'm happy with the progress. However, it leaves me with a bunch of hyperpigmented areas (kind of like this picture http://twacha.org/images/l9.jpg). Does retin-a help reduce these red spots? And if so how long should I expect it to work???? Thanks!!!!!!!

Red spots? Slightly, if at all. Brown spots, yes, but hydroquinone is better.

Share this post


Link to post
Share on other sites

I say both! Retin A & Hydroquinone together will be the fastest way to fade and refine the Texture. If you don't want to do hydroquinone then Retin A alone is good becuase it will make your skin really strong and resiliant. Your skin natually will fade those spots. Just be sure to wear a strong sun screen. The sun makes them darker and will make them last longer. :)

Share this post


Link to post
Share on other sites

Hi there guys. I have a question about Retin A. Has any one else, especially women, noticed that with Retin A your skin is on a roller-coaster? Like one week it seems perfect, then the next you have new pimples? I have been using it for 7 weeks and after 5 weeks I have noticed really nice improvements. But the thing is that when I get my period I break out and this is really upsetting. Then I think the Retin A is not working. Any one else noticed this that it is like a little better than worse again and better and so on? I am just so confused. I know 7 weeks is really not long, but still, this hot and cold attitude is driving me insane. HELP anyone?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×